# SDR CALA2024080800393

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Boeing 737-8
- Aircraft serial: 67593
- Aircraft time: 2,001 hours, 708 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE FLAP TRANSIT LIGHT ILLUMINATED IN FLIGHT - DID NOT RESET AFTE R QRH PROCEDUREBEGAN TROUBESHOOTING PROCEDURE. FAULT SHOWS ON #1 LEADING EDGE FLAP WITH ASSOCIATED MTC MESSAGE 27-81216. UNABLE TO CLEAR FAULT THROUGH FSEU INTERROGATION. REF FIM TASK 27-81 822. FAULT REMAINS. PERFORMED UP TO STEP D3 (FSEU REPLACEMENT)   WHILE INSPECTING LE FLAP RETRACT SENSOR 1, FOUND SPLICES HAD SLIGHTLY PULLED APART DUE TO WIRE BUNDLE SECURED TOO TIGHTLY. SUSPECT THAT COULD BE POSSIBLE ISSUE. REMOVED AND RESPLICED WIRES FOR LE FLAP RETRACT SENSOR 1 (S168) REF SWPM 20-30-12. DURING TESTING IT WAS A NO FIX. LEFT LE FLAP 1 IN TRANSIT LIGHT STILL ILLUMINATED AND FAULT STILL EXISTS. MAY NEED NEW FSEU OR FURTHER WIRING CHECKS ACCOMPLISHED. SUSPECT SWITCH S-168 IS BAD, MOVED FLAPS TO A POSITION WHERE ALL SENSORS WERE OFF THEIR TARGETS, USED A SCALE ON OTHER 3 RETRACT SENSORS TO SIMULATE THE TARGET, ALL THEIR RESPECTIVE LIGHTS WENT OUT,  DID THE SAME THING TO S -168 NO CHANGE STILL SHOWED IN TRANSIT. REMOVED LE FLAP 1 RETRACT SENSOR S168 REF AMM 27-88-11/401, RESISTANCE CKS OF WIRES FROM S168 TO THE FSEU GOOD REF WDM 27-81-11-1, INSTALLED NEW SENSOR S168 NO FIX, T/S FURTHER AND FOUND BAD GROUND AT GD614AC. VERIFIED GROUND GD614-AC IS BAD. BRACKET NOT GROUNDED TO THE AC. PERFORMED WIRING CHECKS FROM SWITCH S168, TO. FSEU REF WDM 27-81-11, SWITCH CHECKS GOOD. REBITE CK OF FSEU GOOD IAW AMM 27-51-01/401.
